H. Agahi, R. Mesiar, Y. Ouyang, Chebyshev type inequalities for pseudo-integrals}, Nonlinear Analysis: Theory, Methods and Applications, 72(6) (2010), 2737-2743.
 H. Agahi, R. Mesiar, Y. Ouyang, E. Pap, M. Strboja, Berwald type inequality for Sugeno integral, Applied Mathematics and Computation, 217(2010), 4100-4108.
 H. Agahi, R. Mesiar, Y. Ouyang, E. Pap, M. Strboja, On Stolarsky inequality for Sugeno and Choquet integrals, Information Sciences, 266 (2014), 134-139.
 H. Agahi, Y. Ouyang, R. Mesiar, E. Pap, M. Strboja, Holder and Minkowski type inequalities for pseudo-integral, Applied Mathematics and Computation, 217 (2011), 8630-8639.
 B. Daraby, Generalization of the Stolarsky type inequality for pseudo-integrals, Fuzzy Sets and Systems, 194 (2012), 90-96.
 B. Daraby, L. Arabi, Related Fritz Carlson type inequalities for Sugeno integrals, Soft Computing, 17(10) (2013), 1745-1750.
 B. Daraby, H. G. Asll, I. Sadeqi, General related inequalities to Carlson-type inequality for the Sugeno integral, Applied Mathematics and Computation, 305(2017), 323-329.
 B. Daraby, R. Mesiar, F. Rostampour, A. Rahimi, Related Thunsdorff type and Frank-Pick type inequalities for Sugeno integral, Applied Mathematics and Computation, 414 (2022), 126683.
 B. Daraby, F. Rostampour, A. Rahimi, Hardy's type inequality for pseudo integrals, Acta Universitatis Apulensis, 42(2015), 53-65.
 B. Daraby, A. Shafiloo, A. Rahimi, Generalizations of the Feng Qi type inequality for pseudo-integral}, Gazi University Journal of Science, 28(4) (2015), 695-702.
 S. Ezghari, A. Zahi, K. Zenkouar, A new nearest neighbor classification method based on fuzzy set theory and aggregation operators, Expert Systems with Applications, 80 (2017), 58-74.
 A. Flores-Franulic, H. Roman-Flores, A Chebyshev type inequality for fuzzy integrals, Applied Mathematics and Computation, 190(2) (2007), 1178-1184.
 A. Flores-Franulic, H. Roman-Flores, Y. Chalco-Cano, Markov type inequalities for fuzzy integrals, Applied Mathematics and Computation, 207(1) (2009), 242-247.
 R. Mesiar, E. Pap, Idempotent integral as limit of g-integrals, Fuzzy Sets and Systems, 102(3) (1999), 385-392.
 M. S. Moslehian, R. Nakamoto, Y. Seo, A Diaz-Metcalf type inequality for positive linear maps and its applications, Electronic Journal of Linear Algebra, 22 (2011), 179-190.
 E. Pap, g-Calculus}, University u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat, 23(1) (1993), 145-156.
 E. Pap, Null-additive set functions}, Kluwer Academic Publishers, Mathematics and its Applications, 337, Dordrecht/Boston/London, 1995.
 E. Pap, Pseudo-additive measures and their applications, In Handbook of Measure Theory, North-Holland, (2002), 1403-1468.
 D. Ralescu, G. Adams, The fuzzy integral, Journal of Mathematical Analysis and Applications, 75(2) (1980), 562-570.
 J. A. Rodger, G. A. George, Triple bottom line accounting for optimizing natural gas sustainability: A statistical linear programming fuzzy ILOWA optimized sustainment model approach to reducing supply chain global cybersecurity vulnerability through information and communications technology, Journal of Cleaner Production, 142 (2017), 1931-1949.
 M. Sugeno, Theory of fuzzy integrals and its applications, Doct. Thesis, Tokyo Institute of Technology, 1974.
 Z. Wang, G. J. Klir, Fuzzy measure theory, Springer Science and Business Media, 1992.
 D. Zhang, E. Pap, Jensen's inequalities for pseudo-integrals, Iranian Journal of Fuzzy Systems, 18(3) (2021), 99-109.
 D. Zhang, E. Pap, R. Mesiar, Jensen's inequality for Choquet integral revisited and a note on Jensen's inequality for generalized Choquet integral, Fuzzy Sets and Systems,
430 (2022), 79-87.